| Catalog Number |
168-300 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported " exchange due to the patient's concern with the product".Patient later reported through regulatory agency "a lot of pain", "chronic inflammation in the capsule" and "capsular contracture stage iv".This record is for the "right" side.The device remains implanted.
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Reason for reoperation: capsular contracture grade iv.